MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint trending report review determined that there is no non statistical or adverse trend for the product for the complaint issue.However, as the reagent is unknown, no lot review, performance testing or batch record review could be performed.Statistical process control (spc) charts for architect tsh reagents for low, medium and high control and panel n (normal) testing of architect tsh reagent lots show that this assay is performing within the low, medium and high control and panel limits.A review of the performance of this assay on market was completed.The review shows that the tsh product overall is performing acceptably.The architect tsh assay package insert contains information to address the current customer issue.Based on the available information from the customer site and from the results of this evaluation, there is evidence to reasonably suggest a product malfunction occurred.The device failed to meet performance specifications or otherwise perform as intended at the customer site.However, no systemic issue or product deficiency was identified.Lot/serial number was not provided by the customer; therefore, only a partial udi is known.
 
Event or Problem Description
The customer reports that one patient who has been tested on the architect platform for the past three years has typically generated low architect tsh assay results of less than 0.1 miu/ml (normal reference range of 0.35 - 4.94 uiu/ml) with free t3 and free t4 results within normal reference ranges.A current sample was tested at another laboratory on a non-abbott platform with results for all three assays within their normal reference ranges (no specific values provided).The patient has no known disease issues.There is no impact to patient management reported.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6567782
Report Number3005094123-2017-00023
Device Sequence Number926633
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K62-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN: 03M74-01; SN: (B)(4)